MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC CX50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795087
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
An nmpa report (b)(4) was received that reported the cx50 ultrasound system could not be turned on when needed for a portable bedside exam for a critically ill patient.Another system was used for the unspecified examination.There was no patient or user harm.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
An investigation was performed and the reported issue was not able to be reproduced.There have been no reports of similar incidents involving this ultrasound system.

Brand Name
CX50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key23907052
Report Number3019216-2025-000504
Device Sequence Number9932372
Product Code IYN
UDI-Device Identifier00884838025295
UDI-Public(01)00884838025295
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123754
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/18/2026
Date Device Manufactured04/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown